My son has been using Silvadene for about 3 weeks. His burn is finally healing, but that yucky,?
- 25 Jan 2013 by Nic M D
- 25 January 2013
- silvadene, bacitracin, skin
... grey/brown skin discoloration is getting worse. I've switched to Bacitracin, that's what the Dr prescribed for his other burns. Is this ever gonna go away? I've seen some people say they have the same discoloration 10 years later?
Go back to the Silvadene if that's what the dr ordered. Its very good stuff and will cause that yucky stuff to slough off. It also stops any infection. Bacitracin is ok for minor burns but anything more needs silvadene.
Has he talked to the doc about it? They may need to debride some of the dead tissues away. Silvadene CAN discolor the new skin grey-it is due to the silver deposited into the skin as it formed and for many, it doesnt go away. It almost akin to a tattoo.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 1 answer
Posted 8 Jun 2011 • 1 answer
Posted 15 Feb 2017 • 1 answer
Posted 2 Oct 2017 • 0 answers
Posted 10 Jul 2018 • 0 answers